# SDR FDEA202207282042

- Difficulty date: July 28, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 804
- Aircraft time: 30,574 hours, 17,521 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A5796030000251
- Part serial: FH1248
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3EA CRACKS(MAX18MM) WERE FOUND AT L/H WING CENTER FLAP RIB 26 FWD AND AFT AREA OF   TOP SURFACE RIB FLANGE. ACCOMPLISHED THE WORK WITH REPAIR ANGLES AND EXTERNAL DOUBLER I.A.W EA NO:6-5750-  T0369804 P1, SEQ NO:000760, TITLE:WING-FLIGHT SURFACES-LH CENTER FLAP, CRACKS IN UPPER   FLANGES OF RIB26 AND 27 BETWEEN STRINGERS 2.5 AND 2.8-ALI 575306-01 & A300-600F SRM 57-  50-00-201, PARA.4A & 4E, PAGE.202-205 & 217-220, FIG.201 & 205
